MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC INTICE-C POROUS TI CERVICAL INTERBODY SYSTEM; Intervertebral fusion device with bone graft, cervical

XTANT MEDICAL HOLDINGS, INC INTICE-C POROUS TI CERVICAL INTERBODY SYSTEM; Intervertebral fusion device with bone graft, cervical
Model Number X098-0206-STR
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the actual implant was unable to be performed as the implant was discarded at the hospital facility.An assessment of an implant from the same lot that was retained by the manufacturer was performed.The implant was measured with a calibrated caliper at the manufacturing facility, which confirmed that the implant was the appropriate measurement listed on the packaging.Communication with the complainant confirmed that the measurement taken at the hospital was performed with a ruler, which may result in an inaccurate measurement.A dhr review was performed for the implant lot and there were no manufacturing anomalies identified.The dhr review confirmed that the contract manufacturer performed 100% inspection and measurement on this lot.The implant lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since (b)(6) 2021.The reported problem was unable to be reproduced during the investigation.There has been zero other complaints of similar nature for the implant in the past 12 months.The manufacturer will continue to monitor for reports regarding implants and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of this product complaint on (b)(6) 2025.It was reported that while performing a 3 level anterior cervical discectomy and fusion, the surgeon believed the implant that was used may have been mislabeled as the incorrect size.The implant was labeled as 6mm, however the complainant assessed the implant as 5mm.There were no known patient complications associated with this complaint, however there was a slight delay to allow the surgeon to remove and replace the implant.The implant was disposed of at the healthcare facility.No additional information available.

Brand Name
INTICE-C POROUS TI CERVICAL INTERBODY SYSTEM
Common Device Name
Intervertebral fusion device with bone graft, cervical
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key21415439
Report Number3005031160-2025-00004
Device Sequence Number9327993
Product Code ODP
UDI-Device IdentifierM697X0980206STR1
UDI-PublicM697X0980206STR1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173832
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model NumberX098-0206-STR
Device Lot Number062021FG03052104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexUnknown